# SDR HNAA2023031000070

- Difficulty date: March 11, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 50,396 hours, 47,338 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Unknown
- Condition: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

TAT 2 HEAT INOP MSG DURING CRUISE AND REMAINED ON ENTIRE FLIGHT. 
FACT        11MAR23 16:09  R&R TAT CURRENT SENSOR K0494 IAW FIM 30-33-00-810-802-A. PERFORMED OPS CHECK IAW AMM 30-33-00. OPS CHECK GOOD. OK FOR SERVICE AT THIS TIME.
